MAUDE Adverse Event Report: CARDINAL HEALTH PROBE 5MM X 33CM, DISP FIXED; CATHETER, IRRIGATION

CARDINAL HEALTH PROBE 5MM X 33CM, DISP FIXED; CATHETER, IRRIGATION
Model Number ASU1200
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is on-going at this time.A follow-up report will be submitted once the investigation has been completed.
 
Event or Problem Description
The customer reported blocking of the valve with the clinical consequence of continuous aspiration with gas aspiration.The action they took was to change the trumpet valve.No known patient injury reported.
 
Additional Manufacturer Narrative
No sample was received for evaluation therefore we are unable to confirm the issue reported.However, cardinal health has become aware of an issue in which the hydroline and pulse wave trumpet valves may not close properly, which could cause continuous suction.There is a remote possibility that inability to control suction during a procedure may result in loss of carbon dioxide in the abdomen, reduced visibility of the surgical site and potential injury to organs and body tissue.Cardinal health has issued a voluntary recall that was initiated on june 11th 2018.

Brand Name
PROBE 5MM X 33CM, DISP FIXED
Common Device Name
CATHETER, IRRIGATION
Manufacturer (Section D)
CARDINAL HEALTH
1500 waukegan road
waukegan IL 60085
MDR Report Key7360129
Report Number1423537-2018-00171
Device Sequence Number1124704
Product Code GBX
UDI-Device Identifier10630140169694
UDI-Public10630140169694
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 06/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberASU1200
Device Catalogue NumberASU1200
Device Lot Number041720
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/23/2018
Supplement Date Received by Manufacturer02/23/2018
Initial Report FDA Received Date03/21/2018
Supplement Report FDA Received Date06/20/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;